# SDR DALA13069059265

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 33,028 hours, 18,853 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD LOWER SKIN AND T/E WEDGE AFT LT FLAP DAMAGED.  FABRICATED AND INSTALLED REPAIR IAW PRI 521487-14, REV O.
